Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 27, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 20, 2019, 9:51 AM CDT for Marathon County, Portage County, Wood County, Wisconsin. It was in force for 54 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2019, 9:51 AM CDT (14:51 UTC)
- Expired
- Jul 20, 2019, 10:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marathon County, WI, Portage County, WI, Wood County, WI
The radar
The La Crosse radar (KARX), 138 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 10:11 AM CDT | TSTM WND DMG | Port Edwards, WI | TREES AND POWER LINES DOWN ON HIGHWAY 54 |
| Jul 20, 10:11 AM CDT | TSTM WND GST 58 | Marshfield, WI | |
| Jul 20, 10:11 AM CDT | TSTM WND GST 64 | Marshfield, WI | |
| Jul 20, 10:25 AM CDT | TSTM WND DMG | Wisconsin Rapids, WI | BRANCHES DOWN BLOCKING THE ROAD ON A RESIDENTIAL STREET. BRANCHES AS BIG AS 5 INCHES IN DIAMETER AND 10 FEET LONG. MAY BE LARGER DOWN THE ROAD. |
| Jul 20, 10:26 AM CDT | TSTM WND DMG | Babcock, WI | SPORADIC DOWN TREES. |
| Jul 20, 10:26 AM CDT | TSTM WND DMG | Stevens Point, WI | MANY TREES DOWN AT AN APARTMENT COMPLEX. ESTIMATED ABOUT 1 FOOT IN DIAMETER. |
| Jul 20, 10:26 AM CDT | TSTM WND DMG | Wisconsin Rapids, WI | TREES DOWN IN WISCONSIN RAPIDS. ONE AT CANAL STREET ANOTHER AT FISHER STREET. |
| Jul 20, 10:29 AM CDT | TSTM WND GST 86 | Plover, WI | MEASURED GUSTS AT COOP STATION PLOW3. ALSO REPORTED ON DAMAGE TO MENARDS IN TOWN AND DOORS BLOWN OUT OF THE STORE. |
| Jul 20, 10:29 AM CDT | TSTM WND GST 86.3 | Plover, WI | MEASURED GUSTS AT COOP STATION PLOW3. ALSO REPORTED ON DAMAGE TO MENARDS IN TOWN AND DOORS BLOWN OUT OF THE STORE. |
| Jul 20, 10:30 AM CDT | TSTM WND DMG | Almond, WI | NUMEROUS TREE LIMBS DOWN AND ONE TREE DOWN. DIAMETER LARGER THAN ONE FOOT. |
| Jul 20, 10:32 AM CDT | TSTM WND DMG | Port Edwards, WI | TREES AND POWER LINES DOWN ON HIGHWAY 54 |
| Jul 20, 10:36 AM CDT | TSTM WND DMG | Wisconsin Rapids, WI | LOTS OF POWER LINES DOWN ON FISHER ROAD |
| Jul 20, 10:38 AM CDT | TSTM WND DMG | Stevens Point, WI | TREES DOWN. ALL TREES APPEAR TO HAVE FALLEN IN THE SAME DIRECTION. DELAYED REPORT. TIME ESTIMATED. |
| Jul 20, 10:40 AM CDT | TSTM WND DMG | Plover, WI | UPROOTED TREES ADN TREE DAMAGE IN TRAILER PARK ON HAYES AVENUE. SIDING IS OFF SOME TRAILERS. |
| Jul 20, 10:42 AM CDT | TSTM WND GST 56 | 6 N Stevens Point, WI | VEHICLE PULLED OVER ON INTERSTATE 39 NORTH OF STEVENS POINT. ALSO TORRENTIAL RAIN AND WIND ROCKING VEHICLE. |
| Jul 20, 10:43 AM CDT | TSTM WND DMG | 1 Ssw Dancy, WI | LAKE DUBAY COUNTY PARK. NUMEROUS TREES DOWN. ESTIMATED WINDS OF 70 MPH. |
| Jul 20, 10:45 AM CDT | TSTM WND DMG | Amherst, WI | NEAR AMHERST. TREES DOWN ABOUT 5 INCHES IN DIAMETER AND BLOWING DEBRIS. |
| Jul 20, 10:46 AM CDT | TSTM WND DMG | Arnott, WI | TREES DOWN. ESTIMATED WINDS OF 90 MPH. |
| Jul 20, 10:47 AM CDT | TSTM WND DMG | 8 N Stevens Point, WI | LARGE TREE DOWN ON INTERSTATE 39 SOUTHBOUND LANE ABOUT 8 MILES NORTH OF STEVENS POINT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 9:05 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2357 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
539 WUUS53 KGRB 201451 SVRGRB WIC073-097-141-201545- /O.NEW.KGRB.SV.W.0027.190720T1451Z-190720T1545Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Green Bay WI 951 AM CDT Sat Jul 20 2019 The National Weather Service in Green Bay has issued a * Severe Thunderstorm Warning for... Wood County in central Wisconsin... Portage County in central Wisconsin... Southern Marathon County in central Wisconsin... * Until 1045 AM CDT. * At 951 AM CDT, severe thunderstorms were located along a line extending from 6 miles northeast of Neillsville to 7 miles southeast of Shortville to near Millston, moving east at 50 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Severe thunderstorms will be near... Marshfield and Pittsville around 1010 AM CDT. Wisconsin Rapids around 1025 AM CDT. Lake Wazeecha around 1030 AM CDT. Stevens Point and Whiting around 1045 AM CDT. Other locations impacted by these severe thunderstorms include North Wood County Park, Big Eau Pleine County Park, Moon, Coddington, Blenker, Fenwood, Kellner, Ellis, Nelsonville and Powers Bluff County Park. People at Lake Wazeecha should seek safe shelter immediately! PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for large hail and damaging winds. People outside should move immediately to shelter inside a strong building. Stay away from windows. && LAT...LON 4490 9032 4492 8924 4425 8924 4425 9032 TIME...MOT...LOC 1451Z 263DEG 45KT 4464 9053 4442 9042 4413 9064 HAIL...<.75IN WIND...60MPH $$ Eckberg
2 follow-up statements
407 WWUS53 KGRB 201504 SVSGRB Severe Weather Statement National Weather Service Green Bay WI 1004 AM CDT Sat Jul 20 2019 WIC073-097-141-201545- /O.CON.KGRB.SV.W.0027.000000T0000Z-190720T1545Z/ Wood WI-Portage WI-Marathon WI- 1004 AM CDT Sat Jul 20 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR WOOD...PORTAGE AND SOUTHERN MARATHON COUNTIES... At 1004 AM CDT, severe thunderstorms were located along a line extending from 7 miles southwest of Marshfield to near Pittsville to 8 miles northeast of Tomah, moving east at 60 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. These severe storms will be near... Pittsville and Babcock around 1010 AM CDT. Wisconsin Rapids around 1020 AM CDT. Lake Wazeecha around 1025 AM CDT. Stevens Point and Whiting around 1040 AM CDT. Amherst around 1045 AM CDT. Other locations impacted by these severe thunderstorms include North Wood County Park, Big Eau Pleine County Park, Moon, Coddington, Blenker, Fenwood, Kellner, Ellis, Nelsonville and Powers Bluff County Park. People at Lake Wazeecha should seek safe shelter immediately! PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for large hail and damaging winds. People outside should move to a shelter, inside a strong building and away from windows. && LAT...LON 4490 9032 4492 8924 4425 8924 4425 9032 TIME...MOT...LOC 1504Z 271DEG 54KT 4461 9030 4439 9019 4410 9041 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ Eckberg
009
WWUS53 KGRB 201517
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1017 AM CDT Sat Jul 20 2019
WIC073-097-141-201545-
/O.CON.KGRB.SV.W.0027.000000T0000Z-190720T1545Z/
Wood WI-Portage WI-Marathon WI-
1017 AM CDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR WOOD...PORTAGE AND SOUTHERN MARATHON COUNTIES...
At 1016 AM CDT, severe thunderstorms were located along a line
extending from near Marshfield to near Wisconsin Rapids to 8 miles
northwest of Necedah, moving east at 65 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Wisconsin Rapids around 1020 AM CDT.
Lake Wazeecha around 1025 AM CDT.
Mosinee and Whiting around 1035 AM CDT.
Bevent and Amherst around 1045 AM CDT.
Other locations impacted by these severe thunderstorms include North
Wood County Park, Big Eau Pleine County Park, Moon, Coddington,
Blenker, Fenwood, Kellner, Ellis, Nelsonville and Powers Bluff County
Park.
People at Lake Wazeecha should seek safe shelter immediately!
Winds were estimated at 60 to 70 mph with many trees down near
Spencer. A wind gust of 64 mph was reported at Marshfield around
1011 am.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4490 9032 4492 8924 4425 8924 4425 9032
TIME...MOT...LOC 1516Z 268DEG 57KT 4474 9011 4440 8992 4412 9016
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
EckbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:58 AM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 20, 6:58 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 658 AM CDT Sat Jul 20 2019 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Sunday Issued at 327 AM CDT Sat Jul 20 2019 The main forecast problem of the day will be the potential for strong to severe thunderstorms across central and east-central portions of the area this afternoon into this evening. Heavy rainfall with any storms will also be a concern, with the soils being saturated from the storms Friday night. IR imagery this morning shows widespread cloud cover shifting off into lower MI with additional cloud cover developing across southern MN into west-central WI. WV imagery shows the next shortwave/MCS over the Dakotas early this morning, drifting eastward. Radar imagery shows some isolated to scattered showers developing along the boundary in central to east-central WI. Temperatures are running in 60s north to the low and mid 70s central into east-central, while dewpoints continue to run in the 60s to low 70s respectively. Today: A weak surface trough/frontal boundary, draped across central into east-central WI, will drift slowly to the southeast this afternoon into this evening as a cold front sags southeastward from northwest WI. At the same time, a shortwave over the Dakotas this morning, is expected to slide eastward, reaching northeast Wisconsin around 18Z. Isolated to scattered showers and thunderstorms will be possible throughout the day along the aforementioned convergence zone across central into east-central Wisconsin. In addition, the shortwave passing through the area this afternoon will help to steepen lapse rates and increase the amount of instability (CAPE) in the atmosphere, mainly along and south of the southward sagging cold front. Models are depicting around 1500 to 2500 J/kg of MUCAPE in these areas during the afternoon. This, coupled with deep layer shear values in the 35 to 45 knot range, will lead to strong to severe thunderstorm potential near and just south of the front. The main threats will be hail and gusty thunderstorm winds. In fact, SPC has highlighted this area with a marginal to slight risk of severe storms in the Day 1 outlook. Heavy rainfall will be a concern as well with PWAT values running around 1.5 to 2 inches across central into east-central Wisconsin. These areas picked up 1 to 3 inches of rain from the Friday night storms, so conditions will be favorable for flash flooding in those area. Instability tapers off across the northern portions of the area, which may lead to mainly showers; however, the shortwave moving through during the afternoon may steepen lapse rates enough for some isolated to scattered thunderstorms. Temperatures will be kept a bit cooler with the more widespread cloud cover. High temperatures are expected to be in the upper 70s north to the low 80s south. Tonight into Sunday: The aforementioned shortwave will slide east of the area this evening as the cold front sags farther to the south. This will help to gradually decrease the chances for showers and especially thunderstorms (and severe threat) this evening. Most places will see precipitation end by the early overnight hours, especially the north half of the CWA, north of HWY29. Drier air and high pressure will build across the area late tonight and linger through the day Sunday, continuing the break in precipitation. It will feel much more comfortable as well with high temperatures in the upper 70s to around 80 and dewpoints falling into the 50s to around 60. Overnight lows will drop into the 50s to around 60, warmest east-central. .LONG TERM...Sunday Night Through Friday Issued at 327 AM CDT Sat Jul 20 2019 Forecast concerns mainly revolve around timing precip chances over the next week as the region transitions to northwest flow aloft, and more seasonable weather. Will continue to use a blend of the ecmwf and gfs. Sunday night through Monday night...Shortwave energy will be passing across the area on Sunday night marking the transition to northwest flow in the middle and upper levels. Some moisture above 700mb will accompany the wave and soundings look favorable for a few light high based showers, particularly over central to east-central WI. The chance for spotty showers should exit by early Monday morning as drier air pushes in from the northwest. High pressure will then move into the region for Monday and Monday night, which looks quiet and comfortable. No significant changes to temps. Rest of the forecast...Models continue to indicate that weak shortwave energy will be diving across the area during the Tuesday to Wednesday time period. These shortwave impulses could generate a few showers and storms, though some indications that precip chances will be tied to the diurnal cycle (higher chances in the afternoon and early evening). The flow eventually flattens on Thursday before turning to the southwest ahead of the next shortwave and cold front. This front will likely bring the next widespread chance of showers and storms around next Friday. && .AVIATION...for 12Z TAF Issuance Issued at 657 AM CDT Sat Jul 20 2019 Relatively benign conditions are expected this morning outside of some scattered showers and an isolated thunderstorms with MVFR ceilings. Heavier showers and thunderstorms are again possible on this afternoon, mainly across central and east-central Wisconsin. Hi-res models are in better agreement on developing this activity during the afternoon hours, generally in the 18-21Z time frame. Therefore kept a TEMPO group in the southern TAF sites during this time frame. The convection could reduce conditions to MVFR or even IFR in the heaviest rainfall. Although there is a marginal risk for severe weather, the best chance looks to be to the south. .KOSH...Intermittent showers and isolated thunderstorms will linger through most of the morning hours. Heavier showers and thunderstorms will likely move through Oshkosh site later this afternoon. Some of these could be strong to severe with gusty winds being the main threat. The most favorable timing for thunderstorm activity this afternoon is between 18-21Z. Quieter weather is then expected for Sunday into next week. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......MPC AVIATION.......Cooley
Hazardous weather outlook, Jul 20, 3:39 AM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 339 AM CDT Sat Jul 20 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-210845- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 339 AM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight The chance of thunderstorms will continue at times today through this evening. Some thunderstorms may become strong to severe and produce large hail, damaging winds and torrential rainfall. The greatest risk of severe weather and flash flooding will be south of WI-29. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible Friday into Friday night. It is too early to determine if these storms will pose a severe weather threat. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening. LMZ521-522-541>543-210845- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 339 AM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight There is a chance of strong to severe thunderstorms this afternoon into this evening. The storm may produce hail and gusty winds that will pose a threat to boaters. Boaters should be alert for rapidly changing weather conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible Friday into Friday night that may pose a hazard for boaters. Cooley/MPC
In the hours before
Special weather statement, Jul 20, 4:30 AM CDT, 5 hours 21 minutes before
Special Weather Statement National Weather Service Green Bay WI 430 AM CDT Sat Jul 20 2019 WIZ005-010-011-018-019-201300- Vilas-Oneida-Forest-Lincoln-Langlade- 430 AM CDT Sat Jul 20 2019 ...AREAS OF DENSE FOG WILL LINGER ACROSS THE NORTHWOODS THIS MORNING... Areas of dense fog, with visibilities of a quarter of a mile or less, will linger across the area early this morning. The dense fog is expected to linger through at least daybreak before slowly lifting. Motorists traveling across the region early this morning can expect rapidly changing and poor visibilities at times. Remember to turn on your low-beam headlights and allow extra distance between you and the car in front of you. Cooley
Special weather statement, Jul 20, 8:57 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Green Bay WI
857 AM CDT Sat Jul 20 2019
WIZ040-201430-
Kewaunee WI-
857 AM CDT Sat Jul 20 2019
...SPECIAL WEATHER STATEMENT...
At 856 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Luxemburg to near Kewaunee to 8 miles
north of Two Creeks. Movement was east at 45 mph.
Winds in excess of 30 mph will be possible with these storms.
Strong thunderstorms will be near...
Kewaunee around 900 AM CDT.
Algoma around 905 AM CDT.
Other locations impacted by these storms include Krok, Norman,
Kewaunee Power Station, Rostok, Slovan, Gregorville, Rankin, Euren,
Scarboro and East Krok.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4454 8741 4433 8748 4434 8770 4449 8763
4461 8777 4463 8776 4465 8734
TIME...MOT...LOC 1356Z 269DEG 46KT 4458 8763 4449 8754 4441 8757
RDMThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:17 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 73 min |
| Jul 19, 7:25 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 65 min |
| Jul 19, 7:50 PM CDT | Flash Flood Warning | GRB | Oneida | 115 min |
| Jul 19, 8:12 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Marinette, Menominee and 3 more | 63 min |
| Jul 19, 8:20 PM CDT | Special Marine Warning | GRB | 115 min | |
| Jul 19, 8:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Portage, Shawano, Waupaca, Wood | 52 min |
| Jul 19, 8:26 PM CDT | Tornado Warning | GRB | Marathon, Portage, Shawano, Waupaca | 34 min |
| Jul 19, 8:57 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 33 min |
| Jul 19, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Marinette, Oconto, Shawano | 67 min |
| Jul 19, 9:10 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Outagamie, Portage, Shawano and 4 more | 50 min |
| Jul 19, 9:31 PM CDT | Areal Flood Advisory | GRB | Portage, Waupaca, Wood | 111 min |
| Jul 19, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more | 50 min |
| Jul 19, 9:44 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie | 101 min |
| Jul 19, 10:09 PM CDT | Special Marine Warning | GRB | 111 min | |
| Jul 19, 10:17 PM CDT | Severe Thunderstorm Warning | GRB | Door | 43 min |
| Jul 19, 10:25 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc, Waushara, Winnebago | 2 hr |
| Jul 19, 10:32 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Winnebago | 43 min |
| Jul 19, 10:56 PM CDT | Special Weather Statement | GRB | Winnebago | 34 min |
| Jul 20, 8:00 AM CDT | Flash Flood Watch | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more | 7 hr |
| Jul 20, 8:57 AM CDT | Special Weather Statement | GRB | Kewaunee | 33 min |
| Jul 20, 9:53 AM CDT | Flash Flood Warning | GRB | Marathon, Portage, Shawano, Waupaca, Waushara, Wood | 5 hr |
| Jul 20, 10:34 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more | 56 min |
| Jul 20, 10:44 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 20, 10:46 AM CDT | Tornado Warning | GRB | Portage, Waupaca | 29 min |
| Jul 20, 10:48 AM CDT | Flash Flood Warning | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more | 4 hr |
| Jul 20, 11:03 AM CDT | Tornado Warning | GRB | Outagamie, Waupaca | 27 min |
| Jul 20, 11:21 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more | 54 min |
| Jul 20, 11:22 AM CDT | Tornado Warning | GRB | Brown, Outagamie | 38 min |
| Jul 20, 11:35 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 40 min |
| Jul 20, 11:47 AM CDT | Tornado Warning | GRB | Brown, Kewaunee, Manitowoc | 43 min |
| Jul 20, 11:58 AM CDT | Severe Thunderstorm Warning | GRB | Door | 62 min |
| Jul 20, 12:14 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 31 min |
| Jul 20, 12:42 PM CDT | Special Marine Warning | GRB | 56 min | |
| Jul 20, 12:55 PM CDT | Severe Thunderstorm Warning | GRB | Door | 24 min |
| Jul 20, 1:25 PM CDT | Special Weather Statement | GRB | Portage, Shawano, Waupaca, Waushara | 65 min |
| Jul 20, 2:04 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more | 56 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.